# SDR SWAA2022021592600

- Difficulty date: April 11, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS540 RBL25-45 WL208 SUPPORT CRACKED / REMOVED AND REPLACED FLOOR SUPPORT BS 540 RBL 24-45 WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-05-0 AND DRAWING 143A5240
